# SDR COMA2011091550069

- Difficulty date: September 15, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 30,188 hours, 27,214 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611230
- Condition: Cracked
- Location: Fuselage
- Part time: 30,188 hours, 27,214 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD CRACKED AT LINTEL ATTACHMEMT AREA.  REMOVED DAMAGE AREA OF REAR BULKHEAD AND INSTALLED REPAIR DOUBLER IAW REO 601R-53-61-1230 AND REO 601R -53-61-4190.
